New to Tinnitus — Noise Induced or Maybe from Lunesta (Eszopiclone)?

Discussion in 'Introduce Yourself' started by JK75, May 28, 2019.

    1. JK75

      JK75 Member

      Tinnitus Since:
      April 2019
      Cause of Tinnitus:
      Noise induced
      Just joined the forum, I have had tinnitus in both ears for about a month, but it is much worse in my left ear. Most likely noise induced, but I have been on Lunesta about two months and have suspicions about that as well. I’ve seen an ENT and an audiologist but nothing very promising. Even with the Lunesta, sleep is a big challenge, which is why I have not stopped using it.

      I use noise maskers, and have considered the Bose in ear sleep plugs, but they’re quite expensive at $250.

      Has anyone experienced tinnitus due to using Lunesta, and has anyone had good luck with the Bose ear buds for sleep?
       
    2. Michael Leigh

      Michael Leigh Member Benefactor Hall of Fame

      Location:
      Brighton, UK
      Tinnitus Since:
      April /1996
      If your tinnitus was "Noise induced" as you suspect, then I strongly advise you not to use earbuds or headphones of any type even at low volume, as you risk making your tinnitus much worse.

      Michael
       

Share This Page

Loading...